MathSciNet Relay Station
MathSciNet bibliographic data
MR2792994 28A80 (11B85)
Adamczewski, Boris; Bell, Jason An analogue of Cobham's theorem for fractals. Trans. Amer. Math. Soc. 363 (2011), no. 8, 4421–4442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement